Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 4702387, 7 pages
http://dx.doi.org/10.1155/2016/4702387
Research Article

Maximum Matchings of a Digraph Based on the Largest Geometric Multiplicity

College of Information Engineering, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 6 December 2015; Accepted 10 April 2016

Academic Editor: Zhike Peng

Copyright © 2016 Yunyun Yang and Gang Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bang-Jensen and G. Z. Gutin, Digraphs: Theory, Algorithms and Applications, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. C. Read, Graph Theory and Computing, Academic Press, New York, NY, USA, 2014.
  3. Z. B. Xiong and J. F. Zhu, “Forward maximum matching algorithm based on improved trie tree structure,” Computer Applications and Software, vol. 5, article 71, 2014. View at Google Scholar
  4. A. A. Schäffer, “Optimal node ranking of trees in linear time,” Information Processing Letters, vol. 33, no. 2, pp. 91–96, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. L. Bodlaender, J. S. Deogun, K. Jansen et al., “Rankings of graphs,” SIAM Journal on Discrete Mathematics, vol. 11, no. 1, pp. 168–181, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. Woess, Random Walks on Infinite Graphs and Groups, vol. 138, Cambridge University Press, New York, NY, USA, 2000.
  7. R. E. Burkard, M. Dell’Amico, and S. Martello, Assignment Problems, SIAM, 2009.
  8. J. Edmonds and R. M. Karp, “Theoretical improvements in algorithmic efficiency for network flow problems,” Journal of the ACM, vol. 19, no. 2, pp. 248–264, 1972. View at Publisher · View at Google Scholar · View at Scopus
  9. H. B. Li and J. G. Zhai, “A fast dynamic optimum algorithm for maximum matching in bipartite graphs,” Ludong University Journal (Natural Science Edition), vol. 22, no. 3, pp. 168–170, 2006. View at Google Scholar
  10. F. Carrabs, R. Cerulli, and M. Gentili, “The labeled maximum matching problem,” Computers & Operations Research, vol. 36, no. 6, pp. 1859–1871, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Li and S. Y. Wang, “An algorithm for constructing the maximum matching graphs on bigraphs,” Acta Electronica Sinica, vol. 38, no. 1, pp. 161–166, 2011. View at Google Scholar
  12. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Tang, J. Guan, G. Q. Deng, and H. G. Wang, “A new algorithm and application of solving maximum matching problem of bipartite graph,” Computer Systems & Applications, vol. 21, no. 3, pp. 72–75, 2012. View at Google Scholar
  14. T. Öncan, R. N. Zhang, and A. P. Punnen, “The minimum cost perfect matching problem with conflict pair constraints,” Computers & Operations Research, vol. 40, no. 4, pp. 920–930, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. E. Dobson, I. Kovács, and S. Miklavič, “The isomorphism problem for rose window graphs,” Discrete Mathematics, vol. 323, pp. 7–13, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Li and A. Chang, “The minimal Laplacian spectral radius of trees with given matching number,” Linear and Multilinear Algebra, vol. 62, no. 2, pp. 218–228, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. M. A. Duarte, F. Joos, L. D. Penso, D. Rautenbach, and U. S. Souza, “Maximum induced matchings close to maximum matchings,” Theoretical Computer Science, vol. 588, pp. 131–137, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Even, M. Medina, and D. Ron, “Distributed maximum matching in bounded degree graphs,” in Proceedings of the 2015 International Conference on Distributed Computing and Networking (ICDCN ’15), p. 18, ACM, Singapore, January 2015.
  19. A. Azad and A. Buluc, “Distributed-memory algorithms for maximal cardinality matching using matrix algebra,” in Proceedings of the IEEE International Conference on Cluster Computing (CLUSTER ’15), pp. 398–407, IEEE, Chicago, Ill, USA, September 2015. View at Publisher · View at Google Scholar
  20. Y.-Y. Liu, J.-J. Slotine, and A.-L. Barabási, “Controllability of complex networks,” Nature, vol. 473, no. 7346, pp. 167–173, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Z. Yuan, C. Zhao, Z. R. Di, W.-X. Wang, and Y.-C. Lai, “Exact controllability of complex networks,” Nature Communications, vol. 4, article 2447, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. R. E. Kalman, “Mathematical description of linear dynamical systems,” Journal of the Society for Industrial and Applied Mathematics, Series A: Control, vol. 1, no. 2, pp. 152–192, 1963. View at Google Scholar · View at MathSciNet
  23. M. L. J. Hautus, “Controllability and observability conditions of linear autonomous systems,” Proceedings of the Koninklijke Nederlandse Akademie Van Wetenschappen Series A—Mathematical Sciences, vol. 72, no. 5, pp. 443–448, 1969. View at Google Scholar